# SDR 99ZZZX4523

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Future Aviation Inc, repair station XC4R643M
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 7010FS9545708
- Condition: Failed
- Location: Brake
- Part time: 1,469 hours
- Component: 50105201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 50-10520-1, FAILED PREMATURELY.  THREE EACH PISTONS LEAKING FROM INSULATOR AREA.  PISTONS INTERNALLY FILLED WITH FLUID.  EVIDENCE OF T-SEAL FAILURE.  THIS IS A CONTINUAL DISCREPANCY.  FACTORY NEW BRAKE ASSEMBLY.
